11 doctors weighed in:

What are rebound headaches from?

11 doctors weighed in
9 doctors agree

In brief: See below:

Rebound headaches (medication-overuse headaches) are caused by frequent use of headache medication.
Pain relievers offer relief for occasional headaches, but if you take them more than a couple of days a week, you may trigger rebound headaches.

In brief: See below:

Rebound headaches (medication-overuse headaches) are caused by frequent use of headache medication.
Pain relievers offer relief for occasional headaches, but if you take them more than a couple of days a week, you may trigger rebound headaches.
Dr. Michael H. T. Sia
Dr. Michael H. T. Sia
Thank
2 doctors agree

In brief: Like resistance

Your body, after taking certain meds like aspirin, can develop a resistance to the pain relieving effects of the meds, and actually start causing the headaches (rebound) or make them worse.
It is a very tough decision to make when it helped at first then quits working, yet you still want to take it hoping it will kick in. You need to see a doctor.

In brief: Like resistance

Your body, after taking certain meds like aspirin, can develop a resistance to the pain relieving effects of the meds, and actually start causing the headaches (rebound) or make them worse.
It is a very tough decision to make when it helped at first then quits working, yet you still want to take it hoping it will kick in. You need to see a doctor.
Dr. Jeffrey Bassman
Dr. Jeffrey Bassman
Thank
Read more answers from doctors